×

zbMATH — the first resource for mathematics

Semi-translation planes. (English) Zbl 0117.37303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. A. Albert, The finite planes of Ostrom, Bol. Soc. Mat. Mexicana (2) 11 (1966), 1 – 13. · Zbl 0157.27003
[2] Johannes André, Über nicht-Desarguessche Ebenen mit transitiver Translationsgruppe, Math. Z. 60 (1954), 156 – 186 (German). · Zbl 0056.38503 · doi:10.1007/BF01187370 · doi.org
[3] Johannes André, Affine Ebenen mit genügend vielen Translationen, Math. Nachr. 19 (1958), 203 – 210 (German). · Zbl 0084.16002 · doi:10.1002/mana.19580190117 · doi.org
[4] Andrew M. Gleason, Finite Fano planes, Amer. J. Math. 78 (1956), 797 – 807. · Zbl 0072.38001 · doi:10.2307/2372469 · doi.org
[5] Marshall Hall, Projective planes, Trans. Amer. Math. Soc. 54 (1943), 229 – 277. · Zbl 0060.32209
[6] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959.
[7] D. R. Hughes, A class of non-Desarguesian projective planes, Canad. J. Math. 9 (1957), 378 – 388. · Zbl 0082.35701 · doi:10.4153/CJM-1957-045-0 · doi.org
[8] T. G. Ostrom, Translation planes and configurations in Desarguesian planes, Arch. Math. 11 (1960), 457 – 464. · Zbl 0100.15601 · doi:10.1007/BF01236975 · doi.org
[9] T. G. Ostrom, A class of non-Desarguesian affine planes, Trans. Amer. Math. Soc. 104 (1962), 483 – 487. · Zbl 0135.39301
[10] E. T. Parker, On collineations of symmetric designs, Proc. Amer. Math. Soc. 8 (1957), 350 – 351. · Zbl 0091.32502
[11] Günter Pickert, Projektive Ebenen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. LXXX, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955 (German). · Zbl 0066.38707
[12] Luigi Antonio Rosati, I gruppi di collineazioni dei piani di Hughes, Boll. Un. Mat. Ital. (3) 13 (1958), 505 – 513 (Italian, with English summary). · Zbl 0085.14303
[13] Guido Zappa, Sui gruppi di collineazioni dei piani di Hughes, Boll. Un. Mat. Ital. (3) 12 (1957), 507 – 516 (Italian). · Zbl 0079.36303
[14] H. Zassenhaus, Über endliche Fastkörper, Abh. Math. Sem. Univ. Hamburg 11 (1935) 187-220. · JFM 61.0126.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.